# SDR USAA060270

- Difficulty date: February 16, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N778AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 41,342 hours, 41,342 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BL0 RBL 60 STA 328.  MAJOR REPAIR REMOVED T CAP SECTION AND INSTALLED NEW T CAP IAW SRM 53-10-51.  DEFECT SIZE: .5"X.5"
